| Model Number |
SCREW, CORTICAL |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On 09/12/2022, it was reported by a arthrex employee via sems that the bushing of an ar-13200st-07.5 plate popped off when an ar-13380-46 cortical screw was being inserted.The screw was not able to be used and a larger screw was used to complete the case.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion of the screw.